# SDR UPS96521136

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, DECLARED EMERGENCY DUE TO SUSPECTED LIGHTENING STRIKE AND INDICATED DECREASING OIL QUANTITY IN RT ENG OIL INDICATION RETURNED TO NORMAL LEFT WING O/B FLAP I/B FAIRING DAMAGED.  REF D 115519 LEFT WING AFT FLAP I/B FAIRING DAMAGED ON O/B SIDE.
